Experimental determination of the dispersion relation of magnetosonic waves

Walker, S.N. orcid.org/0000-0002-4105-1547, Balikhin, M.A., Shklyar, D.R. et al. (4 more authors) (2015) Experimental determination of the dispersion relation of magnetosonic waves. Journal of Geophysical Research: Space Physics, 120 (11). pp. 9632-9650. ISSN 2169-9380

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: ©2015. The Authors. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Dates:
  • Published: 27 November 2015
  • Published (online): 11 November 2015
  • Accepted: 6 November 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/H00453X/1
Depositing User: Symplectic Sheffield
Date Deposited: 07 Oct 2016 11:25
Last Modified: 07 Oct 2016 11:25
Published Version: http://dx.doi.org/10.1002/2015JA021746
Status: Published
Publisher: American Geophysical Union (AGU)
Refereed: Yes
Identification Number: https://doi.org/10.1002/2015JA021746
Related URLs:

Share / Export

Statistics